| Catalog Number |
8556H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a congenital heart disease, atrioventricular defect surgery procedure on (b)(6) 2026 and suture was used.During the procedure, it's reported that in congenital heart disease, atrioventricular defect surgery, continued sewing was performed when sewing the patch to the heart, and consecutive 4 sutures were broken, prolonging the operation time.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: - how long was the delay? please specify in minutes.--about 30 minutes.- if it becomes available in the future, please provide lot number.--109gtb - were there any unexpected outcomes or complications as a result of the prolonged surgery time? - were there patient consequences? if yes, please explain.--please refer to the event description, other information requested is currently unknown.